| Model Number |
24950LLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: model: 24950llq, serial/lot#: (b)(4): the remote monitor was returned and the analysis revealed that no defect was found; found error code 3230 and 5704 in the failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was returned and replaced.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the monitor was hot or boiling hot to the touch.No troubleshooting taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.